# SDR AW6A201240127

- Difficulty date: December 17, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LWR L/E CHAFED IN 2 AREAS, R & R.
